Dunkl generalization of Szasz beta-type operators


Creative Commons License

ÇEKİM B. , DİNLEMEZ KANTAR Ü. , YÜKSEL İ.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.40, no.18, pp.7697-7704, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 18
  • Publication Date: 2017
  • Doi Number: 10.1002/mma.4555
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.7697-7704

Abstract

The goal in the paper is to advertise Dunkl extension of Szasz beta-type operators. We initiate approximation features via acknowledged Korovkin and weighted Korovkin theorem and obtain the convergence rate from the point of modulus of continuity, second-order modulus of continuity, the Lipschitz class functions, Peetre's K-functional, and modulus of weighted continuity by Dunkl generalization of Szasz beta-type operators.